# SDR IXXA110062O

- Difficulty date: September 25, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,496 hours, 19,743 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Zone 100
- Part time: 77,496 hours, 19,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DUE TO AUTO PILOT WILL NOT STAY ENGAGED WITH ELEVATOR SERVO ON. THE ACFT PITCHES UP AND DOWN AND DISENGAGED IN VERTICAL SPEED OR ALT HOLD MODES.  MX TROUBLESHOT AND FOUND WEAK SHIELD GROUND AT GROUND STUD 1385, REPAIRED GROUND SHIELD AT STUD 1385 IAW SWPM 21-21-1.  REPLACED AUTO PILOT CONTROLLER, OPS CHECK GOOD IAW MM 22-10-2.  ACFT WAS RETURNED TO SERVICE.
